# SDR QXEA200400932

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,931 hours, 22,892 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA  ABORTED TAKEOFF AT 70 KTS DUE TO AUTOFEATHER FAILING TO ARM.  INSPECTED AND CLEANED CONNECTORS ON BOTH NR 1 AND NR 2 TSCU'S/ COMPLIED WITH AUTOFEATHER AND POWER UPTRIM TEST.  CHECKED GOOD SEVERAL TIMES.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
